Colorado, 2015

Hail in Colorado, May 1, 2015

May 1, 2015 · NWS PUB · 1 event in 1 county or zone

A strong storm produced hail up to the size of nickels around Monument.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong storm produced hail up to the size of nickels around Monument.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at May 1, 10:10 AM MST, 3 hours 35 minutes earlier.

Area forecast discussion, May 1, 10:10 AM MST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1110 AM MDT FRI MAY 1 2015

.UPDATE...
ISSUED AT 845 AM MDT FRI MAY 1 2015

UPDATED FOR MAINLY POPS BASED ON THE LATEST SAT
IMAGES...OBS...WSR...AND 12Z DATA. EXPECT CONVECTION TO DEVELOP
OVER THE HYR TRRN LATE MORNING-EARLY AFTERNOON...THEN SPREAD EWD
THROUGH THE PLAINS THIS AFTERNOON AND EVENING. 12Z DATA INDICATES
SOME POTENTIAL FOR STRONG STORMS. MAIN CONCERN WILL BE PERIOD OF
HEAVY RAIN POTENTIAL FOR TELLER AND EL PASO COUNTIES. STORMS WILL
BE MOVING PRETTY WELL TO THE E WHICH SHOULD MITIGATE THE
THREAT...BUT TRAINING CELLS COULD AGGRAVATE THINGS. ROSE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 416 AM MDT FRI MAY 1 2015

...INCREASED SHOWERS AND THUNDERSTORMS TODAY...

THE ATMOSPHERE HAS BEGUN TO MOISTEN UP OVER SOUTHERN COLORADO.  A
COLD FRONT DROPPED SOUTH THROUGH THE PLAINS THURSDAY EVENING...
RAISING SURFACE DEWPOINTS INTO THE MIDDLE 40S ACROSS THE EASTERN
PLAINS.  WHILE THIS IS STILL NOT A LOT OF MOISTURE...IT'S CERTAINLY
A LOT BETTER THAN YESTERDAY'S MID 20S TO MID 30S.  EVEN DEWPOINTS IN
THE MOUNTAINS AND HIGH VALLEYS HAVE SHOWN A GOOD BUMP UP...NOW IN
THE 30S VERSUS YESTERDAY'S TEENS AND 20S.  SO...ANY CONVECTION THAT
DEVELOPS TODAY SHOULD HAVE A LITTLE MORE PUNCH THAN YESTERDAY.

MODELS HAVE A SHORTWAVE MOVING ACROSS THE AREA THIS AFTERNOON DURING
PEAK HEATING.  TRIED TO TRACE IT DOWN IN SATELLITE PICTURES BUT IT
IS A LITTLE DIFFICULT TO FIND.  THE BEST I CAN TELL...IT LINES UP
WITH SOME CLOUDS/WATER VAPOR IN SATELLITE PICTURES OVER NORTHEAST
ARIZONA AT THIS HOUR.  MODELS HAVE THIS DISTURBANCE TRACKING
NORTHEAST AND THEN EAST ACROSS THE FORECAST AREA TODAY...ACTING AS A
DECENT TRIGGER FOR CONVECTION OVER THE MOUNTAINS DURING THE EARLY
AFTERNOON...AND THEN EASTWARD ACROSS THE PLAINS THROUGH THE REST
OF THE AFTERNOON INTO THE EVENING.

TODAY'S CONVECTION SHOULD PACK MORE PUNCH THAN YESTERDAY DUE TO
INCREASED MOISTURE IN THE ATMOSPHERE AND A STRONGER TRIGGER.  THERE
WILL BE ADEQUATE MOISTURE...LIFT AND INSTABILITY FOR SOME STRONG
STORMS TODAY. THE ONE LIMITING FACTOR FOR SEVERE CONVECTION MAY BE
THE AMOUNT OF SHEAR. LATEST 0-6KM BULK SHEAR VALUES FOR THE PLAINS
DURING THE AFTERNOON ARE FORECAST IN THE 35-40 KNOT RANGE.  THIS IS
ADEQUATE FOR ORGANIZED CONVECTION...BUT NOT OPTIMAL.  SO...WE WILL
BE RIGHT ON THE EDGE SEVERE POTENTIAL WITH REGARD TO WIND SHEAR.

ALL MODELS HAVE THE CONVECTION PRETTY MUCH EAST OF THE I-25 CORRIDOR
BY 6 PM...BUT CONTINUING EAST ACROSS THE PLAINS THROUGH THE EVENING
BEFORE DIMINISHING AND/OR EXITING THE REGION BY MIDNIGHT.

PRIMARY STORM THREATS THIS AFTERNOON AND EVENING WILL GENERALLY BE
LIGHTNING...WIND GUSTS TO AROUND 50 MPH...PEA SIZE HAIL AND LOCALLY
HEAVY RAIN.  HOWEVER...A FEW OF THE STRONGER STORMS...THAT GET MORE
ORGANIZED...COULD GENERATE HAIL TO THE SIZE OF QUARTERS...AND WIND
GUSTS TO AROUND 60 MPH.  THE LARGER HAIL AND STRONGER WIND GUSTS
SHOULD BE CONFINED TO AREAS ALONG THE I-25 CORRIDOR AND EASTWARD.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 416 AM MDT FRI MAY 1 2015

...ACTIVE PATTERN TO PERSIST OVER THE WEEKEND AND INTO THE NEXT
WEEK...

SATURDAY AND SUNDAY...AN UPPER LEVEL RIDGE WILL BE IN PLACE ACROSS
THE REGION ON SATURDAY...THEN WILL SLIDE TO THE EAST ON SUNDAY.
THERE WILL BE ENOUGH MOISTURE IN PLACE FOR AFTN AND EVE SHOWERS AND
STORMS OVER THE HIGHER TERRAIN AND ADJACENT PLAINS EACH DAY...THOUGH
CONVECTION WILL BE ON THE INCREASE SUNDAY AS THE RIDGE AXIS EDGES
EAST AND THE PACIFIC TAP BEGINS TO OPEN OVER THE 4 CORNERS. LOOK FOR
VERY WARM TEMPS BOTH DAYS WITH MAX TEMPS IN THE 80S FOR THE
PLAINS...AND 70S FOR THE HIGH VALLEYS. LATE SUNDAY A COLD FRONT WILL
DROP DOWN THE EASTERN COLORADO PLAINS...BUT AT THIS TIME IT DOES NOT
LOOK TO MOVE SOUTH ACROSS THE PALMER DVD UNTIL CLOSE TO MIDNIGHT.

MONDAY THROUGH WEDNESDAY...AN UPPER LOW PRESSURE SYSTEM WILL MOVE
ONSHORE ACROSS CA EARLY MONDAY...AND WILL TRACK ACROSS AZ...THE 4
CORNERS AND CO THROUGH WEDNESDAY. BOTH THE GFS AND EC MODELS
INDICATE THIS WILL BE A VERY ACTIVE PERIOD FOR THE REGION WITH
POTENTIALLY A GOOD AMOUNT OF MOISTURE ON TAP FOR SOUTHERN CO. THE
COLD FRONT DROPPING DOWN THE PLAINS LATE SUNDAY NIGHT WILL DROP
TEMPS ON MONDAY BY 5 TO 10 DEGREES...THEN ENHANCED CLOUD COVER AND
PCPN WILL KEEP TEMPS IN THE 60S TO LOWER 70S THROUGH WED. ADJUSTED
THE POP GRIDS UPWARDS FOR THE ENTIRE PERIOD...AND THOUGH THIS MAY BE
A BIT HEAVY-HANDED THE MODELS ARE LEANING TOWARDS SUCH A SET UP.

THURSDAY...MODELS START TO DIVERGE ON THURSDAY...WITH VARYING
SOLUTIONS ON WHAT TO DO WITH THE UPPER LOW AS IT TRACKS ACROSS THE
STATE. GFS WEAKENS THE LOW WED NIGHT AS IT MOVES EAST...WITH ANOTHER
UPPER LOW DROPPING DOWN THE GREAT BASIN AND GIVING THE FORECAST AREA
A BRIEF DRY POCKET. THE EC...ON THE OTHER HAND...KEEPS A BAGGY
TROUGH PATTERN IN PLACE OVER THE STATE WITH PCPN CONTINUING. THE
EXTENDED PROCEDURE PRODUCED ISOLATED POPS FOR THE AREA AND GRADUALLY
WARMING TEMPS...WHICH AT THIS POINT LOOKS REASONABLE. MOORE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1104 AM MDT FRI MAY 1 2015

MAIN CONCERN WILL BE TS THIS AFTERNOON AND EVENING. CONFIDENCE IS
INCREASING THAT KCOS WILL BE AFFECTED BY STORMS LATER TODAY...SO
HAVE ADDED A TEMPO TO THE KCOS TAF FOR THE LATE AFTERNOON AND
EARLY EVE. TS ALSO A GOOD POSSIBILITY AT KPUB BUT WILL LEAVE AT
VCTS FOR NOW. AT KALS...CHANCES ARE ONLY SLIGHT...BUT WILL
MAINTAIN VCTS AT THIS POINT. WINDS WILL REMAIN GENERALLY LIGHT
EXCEPT IN PROXIMITY TO STORMS TODAY. COULD SEE SOME BRIEF IFR
IF A STORM PASSES ACROSS THE TAF SITE. STORMS WILL CLEAR FROM
W TO E THIS EVENING...AND SPOTTY SHOWERS SHOULD DIMINISH THROUGH
THE EVENING. DEPENDING ON THE EXTENT OF CONVECTION ACROSS NE CO
THIS EVENING...A PERIOD OF IFR-MVFR CIGS COULD OCCUR AT KCOS IN
THE 06Z-12Z TIME FRAME SAT MORNING. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ROSE
SHORT TERM...LW
LONG TERM...MOORE
AVIATION...ROSE
Hazardous weather outlook, May 1, 10:24 AM MST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1124 AM MDT FRI MAY 1 2015

COZ058>089-093>099-021730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1124 AM MDT FRI MAY 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BRING A ROUND OF AFTERNOON AND
EVENING THUNDERSTORMS TO THE AREA TODAY. THUNDERSTORMS ARE
CURRENTLY DEVELOPING OVER THE MOUNTAINS AND WILL SPREAD EAST
ACROSS THE PLAINS THROUGH THIS AFTERNOON AND EVENING.

PRIMARY STORM THREATS TODAY WILL BE LIGHTNING...WIND GUSTS TO
AROUND 50 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAIN. HOWEVER...A
FEW STORMS COULD BE A LITTLE STRONGER...PRODUCING 1 INCH DIAMETER
HAIL AND WIND GUSTS TO AROUND 60 MPH. ELEVATIONS ABOVE 10000 FEET
COULD SEE SNOW SHOWERS...OR THUNDERSNOW...PRODUCING LOCAL
SNOW ACCUMULATIONS OF AN INCH OR 2.

THE BURN SCARS WILL SEE A LOCALIZED THREAT OF FLOODING THIS
AFTERNOON AND EVENING...PARTICULARLY BETWEEN 1400 AND 2000 MDT.
RESIDENTS AND VISITORS SHOULD BE ALERT FOR ANY ADVISORIES OR
WARNINGS AND BE PREPARED TO TAKE ACTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AND SUNDAY...DAILY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED...MAINLY ACROSS THE MOUNTAINS AND ADJACENT PLAINS. THE
PRIMARY STORM THREATS FOR MOST AREAS WILL BE LIGHTNING AND GUSTY
WINDS.

MONDAY THROUGH WEDNESDAY...THUNDERSTORM CHANCES WILL INCREASE
ACROSS THE REGION AS A MAJOR UPPER LEVEL DISTURBANCE MOVES
THROUGH. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL FOR HAIL AN
INCH OR MORE IN DIAMETER...WIND GUSTS TO 60 MPH OR MORE...AND
HEAVY RAINFALL. AREA BURN SCARS MAY NEED TO BE
MONITORED...ESPECIALLY ON MONDAY AND TUESDAY.

FOR THURSDAY...THUNDERSTORM CHANCES WILL DECREASE ACROSS THE
PLAINS BUT CONTINUE OVER THE MOUNTAINS AND PALMER DIVIDE. PRIMARY
STORM THREATS ON THIS DAY WILL BE LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN
COLORADO.

44/44

In the hours before

Special weather statement, May 1, 12:10 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
110 PM MDT FRI MAY 1 2015

COZ081-082-084-085-011945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
110 PM MDT FRI MAY 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 145 PM MDT...

AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CRYSTOLA...OR 15 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 25 MPH. OTHER THUNDERSTORMS WERE BEGINNING
TO DEVELOP JUST SOUTH OF MANITOU SPRINGS...ALSO MOVING EAST AT 25
MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THESE STORMS...HOWEVER IF STORMS INTENSIFY
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY...
MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CASCADE...
CHIPITA PARK...CRYSTOLA AND DIVIDE.

STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3889 10519 3906 10511 3898 10478 3877 10486
TIME...MOT...LOC 1907Z 290DEG 23KT 3895 10507

PETERSEN
Special weather statement, May 1, 12:13 PM MST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT FRI MAY 1 2015

COZ076-077-083-012000-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
113 PM MDT FRI MAY 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 200
PM MDT...

AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ROYAL GORGE...OR 37 MILES
SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.

LAT...LON 3853 10523 3837 10539 3855 10558 3868 10543
TIME...MOT...LOC 1913Z 312DEG 14KT 3859 10545

PETERSEN
Special weather statement, May 1, 1:22 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT FRI MAY 1 2015

COZ084-012045-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
222 PM MDT FRI MAY 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 245 PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GREENLAND...OR 20 MILES NORTH OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEYTON.

LAT...LON 3897 10445 3909 10480 3913 10479 3913 10420
TIME...MOT...LOC 2021Z 310DEG 23KT 3912 10476

EP
Special weather statement, May 1, 1:25 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT FRI MAY 1 2015

COZ079-080-083-086-012100-
WET MOUNTAINS ABOVE 10000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
225 PM MDT FRI MAY 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...WEST
CENTRAL PUEBLO AND NORTHEASTERN CUSTER COUNTIES UNTIL 300 PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF GREENHORN MOUNTAIN...OR 34
MILES WEST OF PUEBLO...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WETMORE AND BEULAH.

LAT...LON 3803 10532 3821 10529 3826 10481 3798 10483
TIME...MOT...LOC 2024Z 277DEG 13KT 3811 10522

ETP

The radar

The Denver radar (KFTG), 78 km away, was scanning. The volume nearest the first event began at 20:42 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, El Paso

When
May 1, 1:45 PM MST to 1:50 PM MST
Where
El Paso County, 5.75 mi ENE of Monument
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.110, -104.780

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567728.